# SDR IPXA2023050593125

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 23,069 hours, 13,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEVAS ON CAPT'S SIDE SEPERATED FROM MOUNTEVAS JUST LOOSED ON MOUNT TIGHTENED EVAS BASE MOUNT SCREWS IAW AMM 25-60-00. OK FOR SERVICES
